# SDR FDEA200907252757

- Difficulty date: July 25, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 22,614 hours, 11,766 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: GTCP25OH
- Part serial: P1023
- Condition: Failed
- Location: Apu
- Part time: 25,815 hours, 27,569 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU AUTO SHUTDOWN IN FLIGHT.  APU OIL QUANTITY SHOWS  "0".   NR 2 IDG WAS ON MEL AT THE TIME APU FAILED.  SERVICED APU OIL IAW MM 12-13-49-0.  OPS CHECKED APU IAW JRH.  OPS CHECKED NORMAL.
